Optimal Design of a Revised Double Sampling X Chart Based on Median Run Length

Rozi, Fachrur and Pasaribu, Udjianna Sekteria and Mukhaiyar, Utriweni and Irianto, Dradjad (2021) Optimal Design of a Revised Double Sampling X Chart Based on Median Run Length. Journal of Hunan University Natural Sciences, 48 (7). pp. 355-361. ISSN 1674-2974

[img]
Preview
Text
9228.pdf - Published Version

Download (652kB) | Preview
Full text available at: http://jonuns.com/index.php/journal/article/view/6...

Abstract

In process control, it is very important to have a tool that is able to detect small shifts of a process mean. The revised double sampling

Item Type: Journal Article
Subjects: 01 MATHEMATICAL SCIENCES > 0104 Statistics > 010401 Applied Statistics
09 ENGINEERING > 0910 Manufacturing Engineering > 091005 Manufacturing Management
09 ENGINEERING > 0910 Manufacturing Engineering > 091008 Manufacturing Safety and Quality
Divisions: Faculty of Mathematics and Sciences > Department of Mathematics
Depositing User: Fachrur Rozi
Date Deposited: 30 Nov 2021 21:08

Downloads

Downloads per month over past year

Origin of downloads

Actions (login required)

View Item View Item